# SDR SWAA2016101108575

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 32,537 hours, 19,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR BRACKET OUT OF ADJUST.   ADJUSTED GIRT BAR BRACKET PER SIP.
